当前期刊: Journal of the American Mathematical Society Go to current issue    加入关注    本刊投稿指南
显示样式:        排序: IF: - GO 导出
我的关注
我的收藏
您暂时未登录!
登录
  • Virtual homological spectral radii for automorphisms of surfaces
    J. Am. Math. Soc. (IF 5.413) Pub Date : 2020-08-19
    Yi Liu

    Abstract:In this paper, it is shown that any surface automorphism of positive mapping-class entropy possesses a virtual homological eigenvalue which lies outside the unit circle of the complex plane.

    更新日期:2020-09-30
  • Nonuniqueness and mean-field criticality for percolation on nonunimodular transitive graphs
    J. Am. Math. Soc. (IF 5.413) Pub Date : 2020-09-23
    Tom Hutchcroft

    Abstract:We study Bernoulli bond percolation on nonunimodular quasi-transitive graphs, and more generally graphs whose automorphism group has a nonunimodular quasi-transitive subgroup. We prove that percolation on any such graph has a nonempty phase in which there are infinite light clusters, which implies the existence of a nonempty phase in which there are infinitely many infinite clusters. That

    更新日期:2020-09-30
  • Bounds on 2-torsion in class groups of number fields and integral points on elliptic curves
    J. Am. Math. Soc. (IF 5.413) Pub Date : 2020-08-28
    M. Bhargava; A. Shankar; T. Taniguchi; F. Thorne; J. Tsimerman; Y. Zhao

    Abstract:We prove the first known nontrivial bounds on the sizes of the 2-torsion subgroups of the class groups of cubic and higher degree number fields (the trivial bound being coming from the bound on the entire class group). This yields corresponding improvements to: (1) bounds of Brumer and Kramer on the sizes of 2-Selmer groups and ranks of elliptic curves, (2) bounds of Helfgott and Venkatesh

    更新日期:2020-09-30
  • Examples of compact Einstein four-manifolds with negative curvature
    J. Am. Math. Soc. (IF 5.413) Pub Date : 2020-09-14
    Joel Fine; Bruno Premoselli

    Abstract:We give new examples of compact, negatively curved Einstein manifolds of dimension . These are seemingly the first such examples which are not locally homogeneous. Our metrics are carried by a sequence of four-manifolds previously considered by Gromov and Thurston (Pinching constants for hyperbolic manifolds, Invent. Math. 89 (1987), no. 1, 1-12). The construction begins with a certain sequence

    更新日期:2020-09-30
  • Large genus asymptotics for volumes of strata of abelian differentials
    J. Am. Math. Soc. (IF 5.413) Pub Date : 2020-09-28
    Amol Aggarwal

    Abstract:In this paper we consider the large genus asymptotics for Masur-Veech volumes of arbitrary strata of Abelian differentials. Through a combinatorial analysis of an algorithm proposed in 2002 by Eskin-Okounkov to exactly evaluate these quantities, we show that the volume of a stratum indexed by a partition is , as tends to . This confirms a prediction of Eskin-Zorich and generalizes some of

    更新日期:2020-09-30
  • Tame topology of arithmetic quotients and algebraicity of Hodge loci
    J. Am. Math. Soc. (IF 5.413) Pub Date : 2020-09-15
    B. Bakker; B. Klingler; J. Tsimerman

    Abstract:In this paper we prove the following results: We show that any arithmetic quotient of a homogeneous space admits a natural real semi-algebraic structure for which its Hecke correspondences are semi-algebraic. A particularly important example is given by Hodge varieties, which parametrize pure polarized integral Hodge structures. We prove that the period map associated to any pure polarized

    更新日期:2020-09-30
  • Pacman renormalization and self-similarity of the Mandelbrot set near Siegel parameters
    J. Am. Math. Soc. (IF 5.413) Pub Date : 2020-06-16
    Dzmitry Dudko; Mikhail Lyubich; Nikita Selinger

    Abstract:In the 1980s Branner and Douady discovered a surgery relating various limbs of the Mandelbrot set. We put this surgery in the framework of ``Pacman Renormalization Theory'' that combines features of quadratic-like and Siegel renormalizations. We show that Siegel renormalization periodic points (constructed by McMullen in the 1990s) can be promoted to pacman renormalization periodic points

    更新日期:2020-08-20
  • The 4-dimensional light bulb theorem
    J. Am. Math. Soc. (IF 5.413) Pub Date : 2020-06-15
    David Gabai

    Abstract:For embedded 2-spheres in a 4-manifold sharing the same embedded transverse sphere homotopy implies isotopy, provided the ambient 4-manifold has no -torsion in the fundamental group. This gives a generalization of the classical light bulb trick to 4-dimensions, the uniqueness of spanning discs for a simple closed curve in and . In manifolds with -torsion, one surface can be put into a normal

    更新日期:2020-08-20
  • Geometric stabilisation via 𝑝-adic integration
    J. Am. Math. Soc. (IF 5.413) Pub Date : 2020-06-15
    Michael Groechenig; Dimitri Wyss; Paul Ziegler

    Abstract:In this article we give a new proof of Ngô's geometric stabilisation theorem, which implies the fundamental lemma. This is a statement which relates the cohomology of Hitchin fibres for a quasi-split reductive group scheme to the cohomology of Hitchin fibres for the endoscopy groups . Our proof avoids the decomposition and support theorem, instead the argument is based on results for -adic

    更新日期:2020-06-15
  • Symplectic topology of 𝐾3 surfaces via mirror symmetry
    J. Am. Math. Soc. (IF 5.413) Pub Date : 2020-06-09
    Nick Sheridan; Ivan Smith

    Abstract:We study the symplectic topology of certain surfaces (including the ``mirror quartic'' and ``mirror double plane''), equipped with certain Kähler forms. In particular, we prove that the symplectic Torelli group may be infinitely generated, and derive new constraints on Lagrangian tori. The key input, via homological mirror symmetry, is a result of Bayer and Bridgeland on the autoequivalence

    更新日期:2020-06-09
  • Combinatorial constructions of derived equivalences
    J. Am. Math. Soc. (IF 5.413) Pub Date : 2020-05-05
    Daniel Halpern-Leistner; Steven Sam

    Abstract:Given a certain kind of linear representation of a reductive group, referred to as a quasi-symmetric representation in recent work of Špenko and Van den Bergh, we construct equivalences between the derived categories of coherent sheaves of its various geometric invariant theory (GIT) quotients for suitably generic stability parameters. These variations of GIT quotient are examples of more

    更新日期:2020-05-05
  • Zéro-cycles sur les espaces homogènes et problème de Galois inverse
    J. Am. Math. Soc. (IF 5.413) Pub Date : 2020-03-10
    Yonatan Harpaz; Olivier Wittenberg

    Abstract:Soit  une compactification lisse d'un espace homogène d'un groupe algébrique linéaire  sur un corps de nombres . Nous établissons la conjecture de Colliot-Thélène, Sansuc, Kato et Saito sur l'image du groupe de Chow des zéro-cycles de  dans le produit des mêmes groupes sur tous les complétés de . Lorsque  est semi-simple et simplement connexe et que le stabilisateur géométrique est fini et

    更新日期:2020-03-10
Contents have been reproduced by permission of the publishers.
导出
全部期刊列表>>
施普林格,自然编辑
ERIS期刊投稿
欢迎阅读创刊号
自然职场,为您触达千万科研人才
spring&清华大学出版社
城市可持续发展前沿研究专辑
Springer 纳米技术权威期刊征稿
全球视野覆盖
施普林格·自然新
chemistry
物理学研究前沿热点精选期刊推荐
自然职位线上招聘会
欢迎报名注册2020量子在线大会
化学领域亟待解决的问题
材料学研究精选新
GIANT
ACS ES&T Engineering
ACS ES&T Water
屿渡论文,编辑服务
ACS Publications填问卷
阿拉丁试剂right
林亮
南方科技大学
朱守非
华东师范大学
胡少伟
有机所林亮
隐藏1h前已浏览文章
课题组网站
新版X-MOL期刊搜索和高级搜索功能介绍
ACS材料视界
上海纽约大学
浙江大学
廖矿标
天合科研
x-mol收录
试剂库存
down
wechat
bug